# SDR DALA2018092005684

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 9,728 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REMOVED AND REPLACED EMERGENCY SEAT MOUNTED LIGHT AT 36D IAW AMM OPS CHECK GOOD. A/C OK FOR SERVICE. 'M' PROCEDURES REVERSED.
